Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1660
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKoçak, Neşe-
dc.contributor.authorKoçak, Onur-
dc.contributor.authorÖzbudak, Ferruh-
dc.contributor.authorSaygı, Zülfükar-
dc.date.accessioned2019-07-04T14:19:40Z
dc.date.available2019-07-04T14:19:40Z
dc.date.issued2015
dc.identifier.citationKoçak, N., Koçak, O., Özbudak, F., & Saygı, Z. (2015). Characterisation and enumeration of a class of semi–bent quadratic Boolean functions. International Journal of Information and Coding Theory, 3(1), 39-57.en_US
dc.identifier.issn1753-7703
dc.identifier.urihttps://www.inderscience.com/info/inarticle.php?artid=68696-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1660-
dc.description.abstractIn this paper, we consider semi-bentness of quadratic Boolean functions defined for even n and give the characterisation of these functions. Up to our knowledge, semi-bentness of this class has not been investigated before and we proved that semi-bent functions of this form exist only for 6|n. Furthermore, we present a method for enumeration of semi-bent and bent functions in certain classes. Using this method we find the exact number of semi-bent functions of this form. Moreover, we complete some previous partial and incomplete enumeration results for three other classes of semi-bent/bent functions in the literature using this method. We also correct some results on quadratic bent functions stated in Ma et al.en_US
dc.language.isoenen_US
dc.publisherInderscience Onlineen_US
dc.relation.ispartofInternational Journal of Information and Coding Theoryen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectQuadratic Boolean functionsen_US
dc.subjectSemi-bent functionsen_US
dc.subjectSelf-reciprocal polynomialsen_US
dc.subjectEnumerationen_US
dc.subjectBent functionsen_US
dc.titleCharacterisation and enumeration of a class of semi-bent quadratic Boolean functionsen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.identifier.volume3
dc.identifier.issue1
dc.identifier.startpage39
dc.identifier.endpage57
dc.authorid0000-0002-7575-3272-
dc.institutionauthorSaygı, Zülfükar-
dc.identifier.doi10.1504/IJICOT.2015.068696-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Show simple item record

CORE Recommender

Page view(s)

26
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.